# SDR SWIA201125778

- Difficulty date: March 1, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 26,194 hours, 36,187 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HARD TO OPEN.  (SERVICE)  LUBED PAX DOOR HANDLE MECHANISM.
